Collinear CM-points

Bilu, Yuri and Luca, Florina and Masser, David. (2017) Collinear CM-points. Algebra and Number Theory, 11 (5). pp. 1047-1087.

Full text not available from this repository.

Official URL: https://edoc.unibas.ch/59190/

Downloads: Statistics Overview


André’s celebrated theorem of 1998 implies that each complex straight line Ax+By+C=0 (apart from obvious exceptions) contains at most finitely many points (j(τ),j(τ')), where τ,τ'∈H are algebraic of degree 2 We show that there are only a finite number of such lines which contain more than two such points. As there is a line through any two complex points, this is the best possible result.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Zahlentheorie (Masser)
UniBasel Contributors:Masser, David
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Mathematical Sciences Publishers
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:24 Jul 2020 12:40
Deposited On:24 Jul 2020 12:40

Repository Staff Only: item control page